# SDR ASAA2018122477539

- Difficulty date: November 27, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 56,145 hours, 25,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387BP
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON MAIN CARGO DOOR OUT. GROUNDED - YES. RELAMPED EMERGENCY EXIT LIGHT ON MAIN CARGO DOOR OUT & OPS CHECKS GOOD IAW B737-700 AMM 33-51-04-960-801.
